Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Complete nonorientable minimal surfaces in $ {\bf R}\sp 3$

Author: Tōru Ishihara
Journal: Trans. Amer. Math. Soc. 333 (1992), 889-901
MSC: Primary 53A10; Secondary 53C42
MathSciNet review: 1064269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will study complete minimal immersions of nonorientable surfaces into $ {R^3}$. Especially, we construct a nonorientable surface $ {P_2}$ which is homeomorphic to a Klein bottle and show that for any integer $ m \geq 4$, there are complete minimal immersion of $ M = {P_2} - \{ q\} $, $ q \in {P_2}$ in $ {R^3}$ with one end and total curvature $ C(M) = - 4m\pi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 53C42

Retrieve articles in all journals with MSC: 53A10, 53C42

Additional Information

PII: S 0002-9947(1992)1064269-5
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia